Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Itchy eyes, took allclear, history of hypertension

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
hi iam 39 yr old female with high blood pressure iam 180 pounds. my eyes were itchy and i rubbed it, took two allclear nondroesy. will anything happen to me?
Posted Fri, 4 May 2012 in Asthma and Allergy
Answered by Dr. Mitaly 31 minutes later

Thanks for posting your query.

You took an antihistamine preparation containing Loratidine which is usually prescribed for allergy symptoms as runny nose,sneezing,watery and itching in eyes.It usually does not cause any serious side effects even in patients having Blood pressure issues.

Though it is claimed as non drowsy formula still some patients can have drowsiness so do not worry if you have the same.If there are any other symptoms as hives,itching,swelling or any other symptom consider rushing to ER.

I hope your BP is under control and you are taking medications for that under Medical supervision.

Kinldy avoid taking any drug without consulting your Physician.

Hope this answers your query.I will be available for follow up if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor